# SDR 04FDEA01802

- Difficulty date: June 18, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), SIDE LINK SPOTFACE FOUND CORRODED.  LEFT HAND WING - OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), SIDE LINK SPOTFACE CORROSION REMOVED AS PER CMM 57-44-09 PG 402-407 ORIGINAL THICKNESS 0.517 INCH, MATERIAL REMOVED 0.004 INCH REMAINING THICKNESS 0.513 INCH & FOUND WITHIN LIMITS AS PER DWG TOLERANCE OF ARC0503.
